Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the contact of two space curves


Author: E. B. Stouffer
Journal: Bull. Amer. Math. Soc. 38 (1932), 415-419
DOI: https://doi.org/10.1090/S0002-9904-1932-05411-8
This work is cited by: Bull. Amer. Math. Soc., Volume 53, Number 4 (1947), 408--416
MathSciNet review: 1562410
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05411-8

American Mathematical Society